Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Burning sensation in the abdomen, pain in the rib cage and pelvis. Cause?

Hi Doc,

I am female 35yrs old I have a slight burning sensation 3/10 in my right abdomen and slight cramping pain 2/10 in upper front right leg, I also feel a slight pain in my right back rib cage and at the back of my right pelvis also about 3/10 (as 10 is the highest). Please advise what could be the factor that causes this, I felt this about 1 week ago. Thank you.

Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello,as you mentioned in your history there not much pain but it may be a renal colic so you need to have a kub done.And as another diagnosis as you are female there are chances of ovary problems or pid.For that you need to have an abdominal scan.An.abdominal scan is necessary to ruleout both renal calculi and problems with reproductive organs.Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor